# SDR SWAA961083

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- System (JASC): 2121 · Air Distribution Fan
- Part: Fans
- Condition: Smoking
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EN ROUTE, NOTED AN ELECTRICAL SMELL AND HAZE IN CABIN.  TURNED OFF GASPER AND RECIRCULATING FANS, SMELL AND HAZE DISAPPEARED.  INSPECTED AND RAN RECIRCULATING AND GASPER FANS ON GROUND, NO SMELL OR SMOKE NOTED.
